# SDR SWIA202512020818

- Difficulty date: August 18, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN FWD EQUIPMENT COMPARTMENT AROUND AFT LATCH FOR DOOR 212AR.  REMOVED AND REPLACED WITH NEW RT DOOR LANDING IAW SRM 51-42-06-001-001-A01, REV 38,  DWG CC670-33040, REV G, AND REO 690-53-11-2057 REV--.   COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY.
